# SDR 20001106SH052

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN UPPER LEFT HORIZONTAL STABILIZER BARREL NUT HOLES.  (X)
